# SDR IPXA1M68097

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC601950
- Part serial: RSL8ER763N
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LOWER LT FWD CORNER OF UPPER AFT RUDDER LAMINATED SKIN DISBONDED.  REPAIRED LOWER LT FWD CORNER OF UPPER AFT RUDDER LAMINATED SKIN IAW STA-SA EA 011-5540-01-A-3289-I/R AND UPS EO MD11-5540-43566-A.
